MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-120P; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION GZ-120P; TELEMETRY TRANSMITTER
Model Number GZ-120P
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the gz transmitter was experiencing intermittent signal loss and it would randomly turn off.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the gz transmitter was experiencing intermittent signal loss and it would randomly turn off.Not in patient use.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the gz transmitter was experiencing intermittent signal loss and it would randomly turn off.Not in patient use.Investigation summary: insufficient information / no product returned multiple attempts were made to collect additional information regarding the complaint and facilitate device return.However, there has been no response from the customer.As such, there is insufficient information to establish a root cause or enough information to perform an investigation.The complaint device had been in use at the customer facility since (b)(6) 2020, and thus it had already exceeded its expected usage life at the time of complaint reporting.A review of the device's complaint history by serial number reveals no similar issues.Nihon kohden will continue to trend and monitor.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 08/15/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 08/29/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 3: 09/05/2025 emailed the bme for all information in the ni list above: no reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GZ-120P
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23025231
Report Number8030229-2025-05461
Device Sequence Number9216753
Product Code MHX
UDI-Device Identifier04931921117392
UDI-Public(01)04931921117392
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-120P
Device Catalogue NumberGZ-120P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown